Do you desire sex and just don't like it when you do it, or do you not desire it? People naturally have very different levels of sexual desire, and then these levels rise and decline as life proceeds. Your medication could be to blame, but wellbutrin is often added to an antidepressant precisely to offset that problem, but the only way you'd know for sure is to stop the antidepressants and that's probably not a great option. Here's the thing about sex -- many people have religious reasons for not doing it outside marriage, but it's really hard to get really good at it and find out what you really get turned on by if you don't have multiple partners. I know this will sound controversial to many, but sex isn't unlike other things -- you get better at it with practice and when you have only one partner you tend to do it the same way all the time. So my suggestion is, if you do love this person and want the relationship to last and grow, obviously it will be better if the sex is desirable and feels good, so it might be time to experiment with your partner. Try different things, find what does really turn you on. It isn't that simple of a thing, and can be harder, as you've said, when you're on antidepressants. Good luck, and have fun with it!
I would not ruin a perfectly good relationship with someone you love
and they love you equally in return by cheating. Communicate with your partner,let them know you have a desire to experiment with sex. There are many pleasurable positions and acts you both could perform with or on eachother;)
These days there is nothing you can't Google, start by researching then experiment:). Also check out sex shops near you, you'd be surprised how much you don't know about sex...
Those medications will certainly inhibit your sex drive and prevent orgasms.
I agree with rock rose. I was on Zoloft for a while and was having the same issue. Ya know I wonder if they use ssri's to treat sexual addiction?
How do you really feel about your guy? The heart wants what it wants right?
Talk to your doctor. That is a complex issue. The drugs can inhibit libido but so can anxiety and depression. Could also be that you are on the wrong dose. Best thing to do is talk to your doctor about this as a potential side effect. good luck
Could be the medication, could be the depression itself, probably some other stuff could be causing it too; but I want to present an idea - you could be asexual?
Look it up if you don't know what it is (sorry if you know about it, from the wording of your post I just assumed you didn't know if it didn't even occur to you this could be it), but the tl;dr version is that asexuality means you do not feel sexual attraction to people (and no that doesn't mean you feel sexual attraction to animals or objects, just that you don't feel it towards men, women, whatever-in-between, you know, the whole deal).
Some people who are asexual still have a sex drive, and of course there are various degrees to this, both with the attraction itself and with the sex drive. (Some asexuals can also be sex repulsed - the mere thought of participating in sexual activities disgusts and distresses them. This doesn't seem to be your case anyhow, at least from what info I have, so if you want to you can read up on that on your own.) If this is really the case and you are asexual, just know that there is nothing wrong with you, asexuality is a valid sexual orientation, just like heterosexuality, homosexuality and so on. Because for example heterosexuality is the sexual attraction to the opposite biological sex, homosexuality to the same biological sex and asexuality is simply the attraction to no biological sex or the lack of attraction itself.
Also, a lot of asexuals still participate in sexual activities for the sake of their partner because they love him - lack of sexual attraction to them doesn't mean a lack of romantic feelings (there's also another thing - if you are aromantic that means that you don't feel romantic attraction to anyone, but you quite clearly do, so...) - and again, there is nothing wrong with that.
Anyways, good luck with figuring this out and I hope everything turns out alright!
You should definitely talk about that to your doctor. Personally, I've taken 2 different types of medication for depression in the past. I usually have a "healthy" libido (also, I'm a man) but I could see a significant reduction when I was on medication, I barely had any sex drive and even when I did it was incredibly difficult to climax. I personally thought the side effects were making me more depressed than I was so I ended up stopping the medication but that's just me. You should really talk to your doctor about your medication before doing anything else that you could regret.